MAUDE Adverse Event Report: COOK VASCULAR INC COOK-SWARTZ DOPPLER PROBE; DIAGNOSTIC ULTRASONIC TRANSDUCER

COOK VASCULAR INC COOK-SWARTZ DOPPLER PROBE; DIAGNOSTIC ULTRASONIC TRANSDUCER
Model Number N/A
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
It was reported that the device detached from the cuff prematurely, requiring an additional procedure to replace the device.No additional consequences to the patient were reported.
 
Additional Manufacturer Narrative
Investigation summary: the affected product was returned for this complaint.The device was inspected under magnification, and there is epoxy on one side of the crystal.There was no epoxy remaining on the opposite side of the crystal.The cuff was returned separated from the wire.Visual inspection of the device confirmed the customer's complaint.A functional test was performed on the probe and the audible pulse signal was verified on both sides of the crystal.No other nonconformities or anomalies were observed on the device.A device history record review was conducted, which revealed no signs that this cuff was detached prior to shipment or that this device was not manufactured to current specifications.

Brand Name
COOK-SWARTZ DOPPLER PROBE
Common Device Name
DIAGNOSTIC ULTRASONIC TRANSDUCER
Manufacturer (Section D)
COOK VASCULAR INC
1186 montgomery lane
vandergrift PA 15690
MDR Report Key7330226
Report Number2522007-2018-00007
Device Sequence Number13516974
Product Code ITX
UDI-Device Identifier00827002213630
UDI-Public(01)00827002213630(17)200731(10)N148616
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberDP-SDP001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer02/13/2018
Initial Report FDA Received Date03/12/2018
Supplement Report FDA Received Date05/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;